# SDR MASA2014120612778

- Difficulty date: December 6, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 27,440 hours, 22,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACKS AND CHARGERS.
